Long Arm's-Length of the Law

Wilson, David and Kemp, D. and Howe, N. and Tolputt, H. (2011) Long Arm's-Length of the Law. British Journalism Review, 22 (4). pp. 64-72. ISSN 0956-4748

Full text not available from this repository.
Item Type: Article
Additional Information: Submitted to REF 2014, UoA 22, Diane Kemp
Identification Number: https://doi.org/10.1177/0956474811432398
Subjects: CAH15 - social sciences > CAH15-01 - sociology, social policy and anthropology > CAH15-01-03 - social policy
Divisions: Faculty of Business, Law and Social Sciences > School of Social Sciences > Dept. Criminology and Sociology
Depositing User: Users 18 not found.
Date Deposited: 30 Nov 2016 16:36
Last Modified: 12 Jan 2022 14:01
URI: https://www.open-access.bcu.ac.uk/id/eprint/298

Actions (login required)

View Item View Item


In this section...